# SDR SWIA202408260019

- Difficulty date: July 19, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 24R CORRODED BETWEEN FS333.00 AND FS364.00.     (C-CHECK RO 8/24/2024)    REMOVED AND SPLICED IN NEW SECTION OF STGR AT 24R FROM FS333 TO FS671 REF CRJ900 SRM 53-00-03-201-001-A02 FIG 53-00-03-995-806 (SHT 7 OF 23). COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY. LEAK CHECK GOOD.
